Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Keppra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Chris
Guest
 
Posts: n/a
Default tiredness

I have taken Keppra for a few years now but I get very tired in the afternoon. I am 58 and if I walk down town and come back I am very tired. The tablets have stopped the attacks but the after effects are not very good. Also I do not sleep through the night much and the usual dizzyness. I have tried other tablets but these seem alright but its the tiredness that gets me.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Falling hair and tiredness Ramona Zetia 0 02-07-2008 06:55 PM
Tiredness / Double Vision Jennifer Zetia 1 12-03-2005 06:00 AM
Tiredness Lisa Ortho Evra 0 10-12-2005 05:00 AM
celexa and tiredness Trying to Stay Awake Celexa 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:59 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.